# SDR USAA920081540

- Difficulty date: August 18, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 34,119 hours, 13,059 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 12 SEA-PHX - EMERGENCY EQUIPMENT - ACFT LEFT AFT FLASHLIGHT NOT BLINKING AND ACFT RIGHT AFT FLASHLIGHT LOOSE.  MAINTENANCE REMOVED AND REPLACED THE LT AFT FLASHLIGHT BATTERY AND SECURED THE RT AFT FLASHLIGHT HOLDER.  (S)
